# SDR VNAA0506014

- Difficulty date: June 28, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 2,668 hours, 2,672 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing Tip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE COMPLIED WITH LIGHTNING STRIKE INSPECTIONS IAW CRJ200 AMM 05-51-05-210-801 AND 05-51-05-220-801.  LIGHTNING DAMAGE FOUND ON THE LEFT WING TIP WAS REPAIRED IAW BOMBARDIER REO 601R-57-30-001.  NO ADDITIONAL DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
